“Masoud Tousi”

Tel:  (+98)(21)2290928
Fax:  (+98)(21)2290648
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics
(2006 - 2015 )

Past IPM Positions

Senior Associate Researcher, School of Mathematics
(2001 - 2006)
Associate Researcher, School of Mathematics
(2000 - 2001)


Non IPM Affiliations

Professor of Shahid Beheshti University

Related Papers

1. K. Divaani-Aazar, E. Tavanfar and M. Tousi (Joint with F. Mohammadi Aghjeh Mashhad)
On the new intersection theorem for totally reflexive modules
Collect. Math. (2021), DOI: 10.1007/s13348-019-00264-3  [abstract]
2. M. Asgharzadeh and M. Tousi (Joint with M. Dorreh)
Direct summands of infinite-dimensional polynomial rings
J. Commut. Algebra (2017), DOI: 10.1216/JCA-2017-9-1-1  [abstract]
3. H. Sabzrou and M. Tousi
Multigraded modules of nested type
J. Commut. Algebra 8 (2016), 431-460  [abstract]
4. K. Divaani-Aazar and M. Tousi (Joint with M. Nikkhah)
A criterion for dualizing modules
Tokyo J. Math. 38 (2015), 133-143  [abstract]
5. M. Asgharzadeh and M. Tousi (Joint with M. Dorreh)
Direct limits of Cohen-Macaulay rings
J. Pure Appl. Algebra 218 (2014), 1730-1744  [abstract]
6. K. Divaani-Aazar and M. Tousi (Joint with F. Mohammadi Aghjeh Mashhad)
On the existence of certain modules of finite Gorenstein homological dimensions
Comm. Algebra 42 (2014), 1630-1643  [abstract]
7. M. R. Pournaki, M. Tousi and S. Yassemi (Joint with B. Torrecillas)
Pure-injectivity of tensor products of modules
Algebra Colloq. 21 (2014), 151-156  [abstract]
8. M. Tousi (Joint with S. Nasseh)
A note on symmetry in the vanishing of EXT
Rocky Mountain J. Math. 43 (2013), 329-341  [abstract]
9. M. Asgharzadeh and M. Tousi
Grade of ideals with respect to torsion theories
Comm. Algebra 41 (2013), 3224-3240  [abstract]
10. M. Tousi (Joint with M. A. Esmkhani)
Duality for a Cohen-Macaulay local ring
Comm. Algebra 38 (2010), 2048-2063  [abstract]
11. M. Asgharzadeh and M. Tousi
A unified approach to local cohomology modules using serre classes
Canad. Math. Bull. 53 (2010), 577-586  [abstract]
12. M. Tousi (Joint with M. Asgharzadeh)
On the notion of Cohen-Macaulayness for non-Noetherian rings
J. Algebra 322 (2009), 2297-2320  [abstract]
13. M. Asgharzadeh and M. Tousi
Cohen-Macaulayness with respect to Serre classes
Illinois Journal of Mathematics 53 (2009), 67-85  [abstract]
14. M. Asgharzadeh, K. Divaani-Aazar and M. Tousi
The finiteness dimension of local cohomology modules and its dual notion
J. Pure Appl. Algebra 213 (2009), 321-328  [abstract]
15. S. Nasseh, M. Tousi and S. Yassemi
Characterization of modules of finite projective dimension via Frobenius functors
Manuscripta Math. 130 (2009), 425-431  [abstract]
16. M. Tousi and S. Yassemi (Joint with L. Khatami)
Finiteness of Gorenstein injective dimension of modules
Proc. Amer. Math. Soc. 137 (2009), 2201-2207  [abstract]
17. H. Sabzrou, M. Tousi and S. Yassemi
Simplicial join via tensor product
Manuscripta Math. 126 (2008), 255-272  [abstract]
18. M. Tousi and S. Yassemi
The Lichtenbaum-Hartshorne theorem for modules which are finite over a ring homomorphism
J. Pure Appl. Algebra 212 (2008), 1222-1228  [abstract]
19. H. Sabzrou and M. Tousi
Local cohomology at monomial ideals in R-sequences
Comm. Algebra 36 (2008), 37-52  [abstract]
20. M. A. Esmkhani and M . Tousi
Gorenstein injective modules and Auslander categories
Archiv der Mathematik 89 (2007), 114-123  [abstract]
21. H. Sabzrou and M. Tousi
Associated and attached primes of some graded modules over semigroup rings
Comm. Algebra 35 (2007), 2793-2809  [abstract]
22. M. A. Esmkhani and M. Tousi
Gorenstein homological dimensions and Auslander categories
J. Algebra 308 (2007), 321-329  [abstract]
23. K. Divaani-Azar, M. A. Esmkhani and M. Tousi
Some criteria of cyclically pure injective modules
J. Algebra 304 (2006), 367-381  [abstract]
24. M. R. Pournaki, M. Tousi and S. Yassemi
Tensor products of approximately Cohen-Macaulay rings
Comm. Algebra 34 (2006), 2857-2866  [abstract]
25. M. Tousi and S. Yassemi (Joint with A. Tehranian)
Strong Gorenstein test modules
Comm. Algebra 34 (2006), 879-882  [abstract]
26. M. Tousi and S. Yassemi
Tensor products of clean rings
Glasgow Math. J. 47 (2005), 501-503  [abstract]
27. M. Tousi and S. Yassemi
Sequentially Cohen-Macaulay modules under base change
Comm. Algebra 33 (2005), 3977-3987  [abstract]
28. M. Tousi (Joint with K. Divaani-Azar)
Localization of tight closure in two dimensional rings
Proc. Indian Acad. Sci. Acad. Math. Sci. 115 (2005), 51-56  [abstract]
29. S. Yassemi and M. Tousi
Catenary, locally equidimensional, and tensor product of algebras
Comm. Algebra 33 (2005), 1023-1029  [abstract]
30. K. Divaani-Aazar, R. Sazeedeh and M. Tousi
On vanishing of generalized local cohomology modules
Algebra Colloq. 12 (2005), 213-218  [abstract]
31. M. R. Pournaki and M. Tousi
Explicit description of a class of indecomposable injective modules
Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), 511-514  [abstract]
32. M. Tousi and S. Yassemi
Tensor products of some special rings
J. Algebra 268 (2003), 672-676  [abstract]
33. R. Naghipour, K. Divaani-Aazar and M. Tousi
The Lichtenbaum-Hartshorne theorem for generalized local cohomology and connectedness
Comm. Algebra 30 (2002), 3687-3702  [abstract]
34. K. Divaani-Aazar, R. Naghipour and M. Tousi
Cohomological dimension of certain algebraic varieties
Proc. Amer. Math. Soc. 130 (2002), 3537-3544  [abstract]
35. M. Tousi and H. Zakeri
Action of certain groups on local cohomology modules and Cousin complexes
Algebra Colloq. 8 (2001), 441-454  [abstract]
36. M. R. Pournaki and M. Tousi
A note on the countable union of prime submodules
Int. J. Math. Math. Sci. 27 (2001), 641-643  [abstract]
37. M.T. Dibaei and M. Tousi
A generalization of dualizing complex structure and its applications
J. Pure Appl. Algebra 155 (2001), 17-28  [abstract]
38. M. Tousi
A note on the dual of Burch's inequality
J. Pure Appl. Algebra 149 (2000), 101-104  [abstract]
39. K. Divaani-Aazar and M. Tousi
A new definition of associated prime ideals
Ital. J. pure Appl. Math. 8 (2000), 99-113  [abstract]
40. K. Divaani-Aazar and M. Tousi
Some remarks on coassociated primes
J. Korean Math. Soc. 36 (1999), 847-853  [abstract]
41. K. Divaani-Aazar and M. Tousi
Asymptotic attached prime ideals related to flat modules
Algebra Colloq. 6 (1999), 193-204  [abstract]
42. K. Divaani-Aazar and M. Tousi
Asymptotic prime ideals related to exact functors
Comm. Algebra 27 (1999), 3949-3968  [abstract]
43. M.T. Dibaei and M. Tousi
Characterization of rings and modules with Serre condition (Sn)
Southeast Asian Bull. Math. 23 (1999), 213-219  [abstract]
44. M. Tousi
Generalized Hughes complexes and ring homomorphisms
Algebra Colloq. 5 (1998), 337-346  [abstract]
45. K. Khashyarmanesh, Sh. Salarian and M. Tousi
On the local homology theory for Artinian modules
Acta Math. Hungar. 81 (1998), 109-119  [abstract]
46. M.T. Dibaei and M. Tousi
The structure of dualizing complex for a ring which is (S2)
J. Math. Kyoto Univ. 38 (1998), 503-516  [abstract]
47. S. H. Jabbari, M. Tousi and H. Zakeri
On the comparison of complexes of modules of generalized functions and generalized Hughes complexes
Honam Math. J. 19 (1997), 1-20  [abstract]
48. K. Divaani-Aazar and M. Tousi
Asymptotic associated and attached prime ideals related to projective modules
Comm. Algebra 25 (1997), 1129-1142  [abstract]
49. R.Y. Sharp and M. Tousi
A characterization of generalized Hughes complexes
Math. Proc. Cambridge Philos. Soc. 120 (1996), 71-85  [abstract]
50. Kh. Ahmadi-Amoli and M. Tousi
On the singular sets of modules
Comm. Algebra 24 (1996), 3839-3844  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right